Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lovesit19

Should I go on Accutane??

Hi all,

Could you please tell me if I need to go on Accutane? I have mild/moderate acne and the occasional lovely cyst! :) Thanks for the feedback!!

post-63202-1190300375_thumb.jpg

post-63202-1190300375_thumb.jpg

Share this post


Link to post
Share on other sites
Hi all,

Could you please tell me if I need to go on Accutane? I have mild/moderate acne and the occasional lovely cyst! :) Thanks for the feedback!!

Share this post


Link to post
Share on other sites
Hi all,

Could you please tell me if I need to go on Accutane? I have mild/moderate acne and the occasional lovely cyst! :) Thanks for the feedback!!

Share this post


Link to post
Share on other sites

Thanks for your reply!!! I have talked to her about it and she said I would be a great candidate for it. She said she wanted to put me on 40-50 mg (I weigh 110 lbs). That said, she also mentioned that b/c it's hormonal, it can come back! AUGH!!!

Share this post


Link to post
Share on other sites
Thanks for your reply!!! I have talked to her about it and she said I would be a great candidate for it. She said she wanted to put me on 40-50 mg (I weigh 110 lbs). That said, she also mentioned that b/c it's hormonal, it can come back! AUGH!!!

Share this post


Link to post
Share on other sites

To be honest, I think its too mild, however acne affects us all in different ways. Still I think for that kind, it could be managed by topicals.

Share this post


Link to post
Share on other sites

probably not, but I heard some people who take very small dosages and it works (they don't take accutane every day either).

I would say nothing too high, like over 10 or 20 b/c you will have really bad breakouts.

Share this post


Link to post
Share on other sites
Guest ready2Bclear

hell yeah you should go on acne! there are people who dont have ANY acne at all, and why can't we be one of them. Just think, a person who had terrible acne will go on tane...and then (most of the time) will have perfectly clear skin...and u'll still be getting moderate pimples/cysts. Go for it! Everyone deserves clear skin! Acne sucks, no matter how bad it is!

: ) good luck!

Share this post


Link to post
Share on other sites

Hey lovesit19,

if your doc says so, then you should go for it. It's better to take it now, than when you get worse. I think that you have tried topical and antibiotic treatment...

I just started accuran today, and i'm on 60mg per day, I weight 57 kg. I thought it a lot, I visited and two other docs, and I decided to take it.

My acne is mild but persistant. I have a cyst which is on my face for more than two years. It sucks!!! Last year I took antibiotic (Zithromax) for 4 months and topical medication, but the problem not only it is solved, but it worsen and if it is not taken under control then I will have marks etc.

So, if you tried the other treatments, if your doctor, and may be another doc says so, and if you really consider the side effects, then take it.

Sorry for my poor english,

love from Greece

Share this post


Link to post
Share on other sites
Its def not too mild. My acne was even milder and I still went on it. Now my skin is perfect! If your looking for results and clear skin, do it.

Share this post


Link to post
Share on other sites

I say no. You don't look like you're ready to accept any potential risks. If you happen to get permanently dry lips, or depression, you'll wish you've never taken it. Didn't happen to me, but I thought I was bad enough to accept any risks. There are however people who experience real bad side effects, and even though the risk is small, it's still a risk.

Try antibiotics first instead. They're a lot more tolerable.

Share this post


Link to post
Share on other sites

well if you guys are comparing her acne to other ppl who have gone on accutane then yes she could do accutane. But accutane is for moderate/severe acne and you definitely have mild acne.

for what accutane is meant for, no you shouldnt try accutane but precedent says yes and your derm will probaly give in and put you on it

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×